# SDR TC8A00003

- Difficulty date: March 2, 2000
- Submitted: March 3, 2000
- Operation: Air carrier
- Aircraft: N705A
- Make and model: Boeing 727-21C
- Aircraft serial: 19134
- Aircraft time: 50,079 hours, 53,693 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10328051
- Part serial: 281669
- Condition: Leaking
- Location: Fuselage
- Part time: 1,262 hours, 733 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESSURE WITH ONE PACK VALVE OPERATING.  REMOVED AND REPLACED LT OUTFLOW VALVE IAW B727 21-30-51, OPS CHECK AND LEAK CHECK NORMAL.  REMOVED AND REPLACED EQUIPMENT COOLING FLOW CONTROL VALVE IAW B727MM 21-58-21, OP''S CHECK NORMAL.  PERFORMED PRESSURIZATION CHECK IAW B727MM 21-30-0, NO DEFECTS NOTED.
